On the, Brylinski-Kostant filtration

Saved in:
Author:

Joseph, Anthony [VerfasserIn]

Letzter, Gail

Zelikson, Shmuel

Format:

Article

Published:

2000

Physical Description:

26

Containing Work:

Enthalten in: Journal of the American Mathematical Society - American Mathematical Society ; ID: gnd/6924-3, Providence, RI : Soc., 1988, 13(2000), 4, Seite 945-970

Containing Work:

volume:13 ; year:2000 ; number:4 ; pages:945-970 ; extent:26

Catalog id:

OLC1583083995

Haven't found what you're looking for?

Contact us!